Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 29, 2006, 3:47 AM MST. It took effect at Jan 29, 2006, 5:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2006, 3:47 AM MST (10:47 UTC)
- In effect from
- Jan 29, 2006, 5:00 AM MST
- Expired
- Jan 29, 2006, 4:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 291047 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 AM MST SUN JAN 29 2006 NMZ011-292300- /O.NEW.KABQ.WI.Y.0006.060129T1200Z-060129T2300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 347 AM MST SUN JAN 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH OVER THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY TODAY. WINDS WILL SUBSIDE AFTER MID AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA...ESPECIALLY ALONG INTERSTATE 40. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 29, 2:45 AM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 29, 2:45 AM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 245 AM MST SUN JAN 29 2006 .DISCUSSION...WEATHER PATTERN CHARACTERIZED BY A MODERATE W TO NW FLOW ALOFT WITH A SERIES OF FAST MOVING SHORT WAVE TROUGHS MOVING THROUGH THE FLOW. MAIN FORECAST CHALLENGE WILL BE TIMING AND ALSO THE STRENGTH OF THESE SYSTEMS. MOST APPEAR TO BE WEAK WITH LITTLE MOISTURE TO WORK WITH. THUS THE DRY PATTERN LIKELY TO PERSIST... WITH ONE POSSIBLE EXCEPTION LATE TUE INTO EARLY WED. NEXT IN A SERIES OF SHORT WAVE TROUGHS IS RACING ACROSS THE CNTRL ROCKIES EARLY THIS AM. LITTLE IF ANY PRECIP WILL BE GENERATED IN NM THIS AM FROM THIS SYSTEM. MAIN IMPACT...ONCE AGAIN...WILL BE THE WIND. BREEZY TO WINDY CONDITIONS WILL BE COMMON FROM THE CNTRL MOUNTAINS ON E TODAY. ALREADY SOME STRONG AND GUSTY WINDS ALONG THE E SLOPES OF THE CNTRL MOUNTAINS. WINDS ALOFT ACTUALLY PEAK THIS AM THOUGH AND THIS SHOULD TRANSLATE TO A DOWNWARD TREND OVERALL THIS PM IN THE SURFACE WINDS. NEVERTHELESS WE WILL BE ISSUING A WIND ADVISORY FOR ZONE 11...THE CNTRL HIGH PLAINS AND ESTANCIA VALLEY... FOR THIS FAVORED WINDY AREA ALONG INTERSTATE 40. IT WILL RUN FROM 4 AM TO 4 PM. OTHERWISE A FAIR AMOUNT OF MID AND HIGH CLOUDS THIS AM ESPECIALLY OVER THE NW HALF OF THE FORECAST AREA. THE CLOUDS MAY THIN OUT THIS PM. TEMPS MILDER THAN SAT MOST LOCATIONS. WINDS SUBSIDE QUICKLY MOST IN LOCATIONS THIS EVE WITH THE GRADIENT RELAXING...AND A WEAK MID LEVEL RIDGE BUILDING MON. MODELS SHOWING FAIR AMOUNT OF HIGH AND SOME MID LEVEL CLOUDS TON AND MON AND LOOKING UPSTREAM THIS CERTAINLY LOOKS REASONABLE. WILL ADJUST SKY GRIDS SOME AND INCH TEMPS UP A BIT TON AND DOWN A NOTCH ON MON... MAINLY OVER THE N. NEXT SHORT WAVE TROUGH TO AFFECT NM ON TUE AND TUE NIGHT. MODELS TRENDING TOWARD A LITTLE STRONGER SYSTEM...AND IF THE 06Z NAM IS CORRECT...A MUCH MORE SIGNIFICANT DISTURBANCE...WHICH ACTUALLY CLOSES OFF OVER SE NM EARLY WED. NOGAPS AND UKMET TRENDING THIS WAY AS WELL. WILL NOT BUY INTO THIS IDEA JUST YET. FOR NOW WILL CONTINUE WITH CURRENT GFS SOLUTION...WHICH BRINGS ISOLATED PRECIP TO THE NW AND NC ON TUE...AND SHIFTS IT TO THE NE TUE NIGHT WHERE SOME UPSLOPE FLOW DEVELOPS BEHIND A COLD FRONT. THEN DRY ON WED WITH THE SYSTEM MOVING ON THE E. NEXT DISTURBANCE FORECAST TO PASS TO THE N THU NIGHT INTO FRI WITH LOW CHANCE POPS OVER THE NRN MOUNTAINS THU NIGHT. AFTER THAT DRY THROUGH NEXT WEEKEND WITH A RIDGE BUILDING OVER NM SAT AND YET ANOTHER SHORT WAVE TROUGH TO OUR N SAT NIGHT INTO SUN. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 20 50 25 / 0 0 0 0 GALLUP.......................... 48 14 55 19 / 0 0 0 0 GRANTS.......................... 49 15 56 20 / 0 0 0 0 GLENWOOD........................ 58 20 64 27 / 0 0 0 0 CHAMA........................... 39 7 44 12 / 5 0 0 0 LOS ALAMOS...................... 45 18 50 22 / 0 0 0 0 RED RIVER....................... 37 5 42 13 / 5 0 0 0 TAOS............................ 44 11 47 17 / 0 0 0 0 SANTA FE........................ 47 18 50 22 / 0 0 0 0 SANTA FE AIRPORT................ 49 20 52 25 / 0 0 0 0 ESPANOLA........................ 50 13 52 19 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 53 29 55 33 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 55 23 54 29 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 51 24 53 28 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 27 56 31 / 0 0 0 0 SOCORRO......................... 59 24 61 30 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 48 21 51 29 / 0 0 0 0 MORIARTY/ESTANCIA............... 50 15 53 21 / 0 0 0 0 CARRIZOZO....................... 57 24 59 30 / 0 0 0 0 RUIDOSO......................... 55 22 57 32 / 0 0 0 0 RATON........................... 50 14 52 18 / 0 0 0 0 LAS VEGAS....................... 50 21 54 27 / 0 0 0 0 ROY............................. 52 19 53 26 / 0 0 0 0 CLAYTON......................... 55 20 56 28 / 0 0 0 0 SANTA ROSA...................... 60 22 59 30 / 0 0 0 0 TUCUMCARI....................... 62 22 61 31 / 0 0 0 0 FORT SUMNER..................... 63 23 60 31 / 0 0 0 0 CLOVIS.......................... 63 26 62 32 / 0 0 0 0 PORTALES........................ 65 25 64 31 / 0 0 0 0 ROSWELL......................... 68 31 65 33 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jan 28, 5:52 AM MST, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MST SAT JAN 28 2006 NMZ001>021-026-291300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 552 AM MST SAT JAN 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.